# SDR AWXA9900309

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65479080
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CORROSION AFT CABIN AT CREASE BEAM BTWN BS 847 AND BS 867.  REMOVED AND FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 53-60-13, SRM 51-70-12, AND SRM 51-40-2.
